CSpace

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
LOCAL PROPERTIES OF QUASIHYPERBOLIC MAPPINGS IN METRIC SPACES 期刊论文
ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA, 2016, 卷号: 41, 期号: 1, 页码: 23-40
Authors:  Huang, Xiaojun;  Liu, Hongjun;  Liu, Jinsong
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Quasisymmetry  quasihyperbolic metric  quasiconvex metric space  
QUASIHYPERBOLIC METRIC AND QUASISYMMETRIC MAPPINGS IN METRIC SPACES 期刊论文
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2015, 卷号: 367, 期号: 9, 页码: 6225-6246
Authors:  Huang, Xiaojun;  Liu, Jinsong
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30